# SDR UPS06847117

- Difficulty date: June 12, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: UP11236
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW DC8 AMM 33-50-01-2, OPS NORMAL S/N ON 368.
